Controllability of conformable differential systems
Xiaowen Wang
Guizhou University
JinRong Wang
Guizhou University
Michal Fečkan
Comenius University in Bratislava
Published 2020-07-01


complete controllability
conformable fractional differential systems
Gram and rank criterion

How to Cite

Wang, X., Wang, J. and Fečkan, M. (trans.) (2020) “Controllability of conformable differential systems”, Nonlinear Analysis: Modelling and Control, 25(4), pp. 658–674. doi:10.15388/namc.2020.25.18135.


This paper deals with complete controllability of systems governed by linear and semilinear conformable differential equations. By establishing conformable Gram criterion and rank criterion, we give sufficient and necessary conditions to examine that a linear conformable system is null completely controllable. Further, we apply Krasnoselskii’s fixed point theorem to derive a completely controllability result for a semilinear conformable system. Finally, three numerical examples are given to illustrate our theoretical results.



Most read articles by the same author(s)

1 2 > >>